# SDR A6WA201310294038

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 28,281 hours, 26,735 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TO SHORTLY AFTER FLAP RETRACTION, "STAB AND MACH TRIM CAUTION"  MSGS APPEARED AND WOULD NOT CLEAR. DIVERTED, LDG WT 38000.  INTERROGATED  MDC HSTCU 270, BIT 14 SET FOR DISCONNECT SWITCH.  CW FIM FAULT RESET PROCEEDURE-NO FIX.  RERACKED HSTCU REF AMM 27-41-01. CW FUNCTION CHECK OF HSTCU IAW 27-41-01 AND OPS CHECK OF HSTCU IAW 27-40-00.
